Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sean j

What vitamins should I take while on Accutane?

Recommended Posts

Hi, everyone, I just started taking 40mg of Claravis twice everyday for 5 months. I'm wondering what are some of the vitamins you are taking along with Accutane to help lower the possibility of some of the side effects? Also, have any of them helped? Thanks for any help.

Share this post


Link to post
Share on other sites

I'd definitely recommend omegas. I've been taking an Omega 3,6,9 supp from GNC and it does wonders. Skin isn't nearly as dry, and it keeps me from getting rashes or dry patches like I got before.

I'd like to start taking a daily multivitamin, but they have a decent amount of vitamin A, which was recommended I stay away from... any one know if it's ok to take in a daily vitamin?

Share this post


Link to post
Share on other sites

Do Not take any vitamins with Vit A in it....Accutane is a derivate of Vit A in high doses. It is not recommended. Most multivitamins have A in it.

Talk to your derm about any supplements you plan to take before taking them with accutane, Or at least let them know.

Some have said supplements help with certian side effects, others it made no diffrence. Doesn't hurt to be healthy though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×